# SDR SIMA20140811005

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 28,285 hours, 19,740 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ABORT, LT BLEED LOOP CAUTION MSG POSTED.  FOUND MSG TO BE LT ENG BLEED CAUTION MSG. R & R LT ENG 10TH STAGE HIGH PRESS SOV IAW AMM 36-12-05.  ALL OPERATIONS CHECKED GOOD.  NO MSGS NOTED AT THIS TIME.
